Will I lose my hair?

Most people undergoing chemotherapy will experience a complete loss of hair or a thinning of the hair. This will depend upon the type of chemotherapy you have been given. Speak with your doctor about which drugs will cause this side effect and whether it can be avoided. Hair loss can range from the scalp, eyelashes, eyebrows, pubic area, to the entire body. This can be a very challenging side effect of treatments, especially to young women. Many women decide to wear wigs while others choose to leave their heads bare and/or wear a scarf around their heads in public. It is often recommended that if you do plan to wear a wig you choose one before you have lost your hair so you can find one that matches your natural color. The important thing to remember is that whatever you choose to do has to be what feels right for you and not something you do to please anyone else.

Topic: 
Chemotherapy